Jump to content

  • helpline
  • donate

E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter

Teeth chatter

  • Please log in to reply
1 reply to this topic

#1 Barry



  • Members
  • Pip
  • 2 posts

Posted 19 July 2011 - 12:49 PM

I just recently was diagnosed with Parkinson's and have been taking Sinemet for two months (25mg 3 times a day). Many of my symptoms have gotten better (leg heaviness, hand and jaw rigidity, handwriting) but my teeth never stop chattering regardless of when I have taken the Sinemet. Should I be looking at increasing/decreasing the sinemet? Different medication?

#2 Dr. Okun

Dr. Okun

    Advanced Member

  • Ask the Doctor Moderators
  • PipPipPip
  • 5,706 posts
  • LocationUniversity of Florida

Posted 20 July 2011 - 06:30 AM

If it is a jaw tremor, you should keep track of when it is worse and have your medication doses and intervals adjusted by your doc. Good luck.

Michael S. Okun, M.D.

Author of Amazon Kindle and Paperback 10 Breakthrough Therapies for Parkinson's Disease
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users